"Existence and Uniqueness of Solutions to Impulsive Fractional Integro-Differential Equations with Nonlocal Conditions"
written by Zhenghui Gao, Liu Yang, Gang Liu,
published by Applied Mathematics, Vol.4 No.6, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Holder's Inequality–Mean Continuity for Existence and Uniqueness Solution of Fractional Multi-Integrodifferential Delay System
2020
[2] Nonlinear Cauchy problem for abstract impulsive fractional quasilinear evolution equation with delay
The International journal of analytical and experimental modal analysis, 2019
[3] EXISTENCE AND UNIQUENESS OF NON-LOCAL CAUCHY PROBLEM FOR FRACTIONAL DIERENTIAL EQUATION ON BANACH SPACE
2018
[4] Controllability of Impulsive Fractional Functional Evolution Equations with Infinite State-Dependent Delay in Banach Spaces
2018
[5] Controllability of impulsive fractional functional evolution equations with infinite state‐dependent delay in Banach spaces
2018
[6] A variational approach to perturbed impulsive fractional differential equations
Journal of Computational and Applied Mathematics, 2018
[7] Functional and impulsive differential equations of fractional order: qualitative analysis and applications
2017
[8] Nontrivial solutions for impulsive fractional differential systems through variational methods
Computers & Mathematics with Applications, 2016
[9] Infinitely many solutions for perturbed impulsive fractional differential systems
International Journal of Architectural Heritage, 2016
[10] Studies on boundary value problems of singular fractional differential equations with impulse effects
2016
[11] Survey and new results on boundary-value problems of singular fractional differential equations with impulse effects
2016
[12] IMPULSIVE FRACTIONAL INTEGRO–DIFFERENTIAL EQUATIONS AND LYAPUNOV METHOD FOR EXISTENCE OF ALMOST PERIODIC SOLUTIONS
Mathematical Problems in Engineering, 2015
[13] Impulsive Fractional Integrodifferential Equations and Lyapunov Method for Existence of Almost Periodic Solutions
Mathematical Problems in Engineering, 2015
[14] Periodic boundary value problems for singular fractional differential equations with impulse effects
Malaya J. Mat., 2015
[15] Existence Results of Not-Instantaneous Impulsive Fractional Integro-differential Equation